Hello,i'm new here and was wondering if anyone could help it started little over a month ago the dr found a cyst on ovary well it went away couple days latter started hurting agin went back to dr said i had an bac infection well i was put on flagyl on a friday started getting better and all of the sudden i started hurting again very bad pain in right side by ovary might i add i'm still on the meds it's for seven days ...i dont know if i should call to make an app or just forget bout it i'm beging to wonder if there just giving meds cause they think i'm crazy...i just cant take the pain no longer...Thanks for any inputs.........missnita
HI MISSNITA WHAT TYPE OF DOCTOR DID YOU SEE?DID YOU SEE A GYNECOLOGIST OR A FAMILY PRACTIONER?HAVING REOCCURING PAINS IN YOUR OVARY AND BEING ON MEDICINE AT THE SAME TIME,DOESN'T SOUND RIGHT.YES YOU SHOULD GO BACK AND SEE A DOCTOR A DIFFERENT ONE PREFERABLY PLEASE.IF YOU ARE SEEING A FAMILY PRACTIONER THEY CAN NOT HELP VERY MUCH WITH OVARIAN CYST.YOU NEED TO SEE A GYNECOLOGIST.THEY WILL TREAT YOU MORE APPROPIATELY.MAKE AN APPOINTMENT TODAY.TAKE CARE OF YOUR SELF.TNT406
Thanks for the input and it was my obgyn...and since then i went to the er and had a ct scan he said i had a couple of pretty good cyst on my right ovary but he didnt think thats what was causing my pain....the pain is bout to kill me and should these dang things last this long its been over 6 weeks...
i have the same kind of pain maybe even worse, i've been to the doctor several times and nothing is done i've been on vicodin for almost 2 years and i go through this pain every single month for more then 2 weeks each month. i was going to er every single month and at first they told me i have cyst and the pain i had was the cyst that had ruptured, now i just found out that i have painful ovalation. I just back to er last monday and they told me i had a bac, infection they gave me this gross pill for 7 days and i still find my self with this darn pain i no longer take vicodin doctor gave ocycon something even stronger the pain goes away for awhile but once the med fades away the pain is still there i really dont know what to do anymore i know this isn't normal i ve seen every doctor and they all tell me the same thing over and over.
I've been a less drastic version of the same thing. It just started. My BF and I have been TTC for about 6 months and it's not working. Last week I felt pain in my left ovary, so I was like "Yay, I'm finally going to ovulate" the pain was awful for several days and I was very tender to even touch my tummy. I saw my GYN about the pain yesterday, she did an exam and found a cyst. She explained that some women, when they ovulate develop a cyst and that mine just hadnt broken up yet. She scheduled me for a U/S today to get it checked out. However, she made it sound like I had more than likely had a successful ovulation cycle- but everything I've read online says that I more than likely did NOT ovulate and that is why the cyst formed. Due to the follicle rupturing or something to that effect. I was wondering, when I have what I thought was pain from ovulation, I get weird pains in my uppper inner and top of my thigh. Almost like pain from too much blood trying to rush through too small veins in my legs. Does anyone else get that? It never extends past my knee and I get it randomly about once a month.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.